# SDR ABXA000124

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 99184362N
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB OUTBOARD END FITTING WAS CRACKED AT THE UPPER FORWARD FLANGE.  REPLACED FITTING IAW DC9 SRM 51-30-1, 51-30-2, 51-30-5.
